# SDR CALA2025053005131

- Difficulty date: May 29, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N68805
- Make and model: Boeing 737924ER
- Aircraft serial: 42818
- Aircraft time: 35,596 hours, 12,934 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3232
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUESELAGE SKIN CRACK AT STA 500C+12" JUST BELOW S-24-R  REPAIRED DAMAGE REF LOG PG 4985908, SRM 53-00-01-2R-12.
